# SDR DXTA2018010400435

- Difficulty date: January 3, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N672QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605663
- Aircraft time: 9,892 hours, 7,681 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Brake Sys
- Condition: Contaminated
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, AND DURING TAXI RECEIVED A  LOW BRAKE PRESSURE AND ANTI-SKID INOPERATIVE ANNUNCIATORS WITH A MASTER CAUTION.  ABLE TO STOP WITH NORMAL BRAKES, BUT THEN EMERGENCY BRAKES WERE NEEDED.  ABOUT 30 SECONDS LATER, THE ANNUNCIATORS EXTINGUISHED AND NORMAL BRAKING RESUMED.  INSPECTED BRAKES SYSTEM COMPONENTS NO DEFECTS NOTED. PERFORMED BLEEDING BRAKE SYSTEM FOUND CONSIDERABLE AMOUNT OF AIR IN THE SYSTEM. INSPECTED BOTH TRANSDUCER AND WIRING HARNESS NO DEFECTS NOTED. CHECKED ANTI-SKID FAULT ANNUNCIATOR AT THE NOSE COMPARTMENT, FOUND NO FAULTS. COMPLETED THE ON GROUND MODE TEST AND ANTIS-KID SELF-TEST.  OPS AND LEAK CHECKED GOOD. IAW MM 32-44-00.
